# SDR SIMA0491

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3594 - EMEREGNCY LIGHTS INOPERATIVE AT ROW 8.  REMOVED AND REPLACED POWER SUPPLY AT 20LN.  OPS CHECK GOOD.  (M)
